Zeros of solutions of certain higher order linear differential equations

Volume 97 / 2010

Hong-Yan Xu, Cai-Feng Yi Annales Polonici Mathematici 97 (2010), 123-136 MSC: 34M10, 30D35. DOI: 10.4064/ap97-2-2

Abstract

We investigate the exponent of convergence of the zero-sequence of solutions of the differential equation $$ f^{(k)}+a_{k-1}(z)f^{(k-1)}+\cdots+a_1(z)f' +D(z)f=0, \tag{1}$$ where $D(z)=Q_1(z)e^{P_1(z)}+Q_2(z)e^{P_2(z)}+Q_3(z)e^{P_3(z)}$, $P_1(z), P_2(z), P_3(z)$ are polynomials of degree $n\geq1$, $Q_1(z),Q_2(z),Q_3(z),a_j(z)$ $(j=1,\ldots,$ $k-1)$ are entire functions of order less than $n$, and $k\geq2$.

Authors

  • Hong-Yan XuDepartment of Informatics and Engineering
    Jingdezhen Ceramic Institute (XiangHu XiaoQu)
    Jingdezhen, Jiangxi 333403, China
    e-mail
  • Cai-Feng YiInstitute of Mathematics
    and Informatics
    Jiangxi Normal University
    Nanchang, Jiangxi 330027, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image